RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2012, Volume 8, Number 2, Pages 309–322 (Mi nd323)  

This article is cited in 2 scientific papers (total in 2 papers)

On coplanar equilibria of a space station on the cable fixed in an asteroid

A. V. Rodnikov

N. E. Bauman Moscow State Technical University, 2-nd Baumanskaya st. 5, Moscow, 105005, Russia

Abstract: We study a space station equilibria on the cable called “the leier” with ends placed in poles of a dynamically-symmetric asteroid. We suggest some criteria of these equilibria stability for the station fixed on the leier. Using condition for V. V. Beletskys Generalized Restricted Circular Problem of Three Bodies we classify coplanar equilibria, i.e. equilibria in the plane composed by axes of dynamical symmetry and precession if the asteroid gravitational field is close to gravitational field of two particles of equal masses.

Keywords: space elevator, space tether system, asteroid, unilateral constraint, problem of three bodies

Full text: PDF file (437 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 531.352:629.7
MSC: 37N05,70H03,70H09
Received: 14.03.2012
Accepted:02.04.2012

Citation: A. V. Rodnikov, “On coplanar equilibria of a space station on the cable fixed in an asteroid”, Nelin. Dinam., 8:2 (2012), 309–322

Citation in format AMSBIB
\Bibitem{Rod12}
\by A.~V.~Rodnikov
\paper On coplanar equilibria of a space station on the cable fixed in an asteroid
\jour Nelin. Dinam.
\yr 2012
\vol 8
\issue 2
\pages 309--322
\mathnet{http://mi.mathnet.ru/nd323}


Linking options:
  • http://mi.mathnet.ru/eng/nd323
  • http://mi.mathnet.ru/eng/nd/v8/i2/p309

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Rodnikov, “Treugolnye tochki libratsii obobschennoi ogranichennoi krugovoi zadachi trekh tel v sluchae kompleksno-sopryazhennykh mass prityagivayuschikh tsentrov”, Nelineinaya dinam., 10:2 (2014), 213–222  mathnet
    2. A. V. Rodnikov, “Modelirovanie dinamiki kosmicheskoi stantsii v okrestnosti asteroida”, Mat. modelir. i chisl. metody, 2016, no. 10, 55–68  mathnet
  • Number of views:
    This page:122
    Full text:35
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019